# SDR J7SA2025010600424

- Difficulty date: December 27, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N344FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 10,608 hours, 7,196 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Part number: 4629001017
- Part serial: 0672
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PTRM NML FAIL CAS MESSAGE RECEIVED DURING AIRCRAFT SETUP. RESET ATTEMPTED WITH NO SUCCESS. REPLACED #2 FLIGHT CONTROL ELECTRONIC IAW EMBRAER 505 AMM 27-03-01. PERFORMED OPS AND RIGGING CHECKS; ALL CHECKS GOOD WITH NO DEFECTS NOTED.
